# SDR SWAA2021010634773

- Difficulty date: December 6, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 141A1160
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER AFT EDGE OF THE LEFT E&E BAY DOOR FRAME FWD OF BS 360 AND LEFT OF STR 28 WL 146, MARKED.  REJECTED DUE TO THE EXTERIOR SKIN IS NOT BEEN PAINTED WHERE THE FASTENERS WERE REMOVED.  NO ALLOWABLE LIMITS GIVEN, PER SRM.  REMOVED AND REPLACED STR 28L SPLICE ANGLE P/N HFAB53-SPA-011, PER DWG 141A1160 SHEET 50 AND DWG 140A9101 SHEET 23.  RESTORED EXTERIOR DECORATIVE FINISH, PER AMM 51-21-99-300-801.
